# SDR RAIA961204

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 30351906
- Condition: Dirty Conn
- Location: Air Frame
- Part time: 2,344 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVV - FLT 7409 - AIRFRAME DE-ICE CIRCUIT 2 AUTO AND MANUAL INOP.  CLEANED ELECTRICAL CONNECTION ON DE-ICE EJECTOR VALVE.  (M)
